# SDR UIEA2011063000356

- Difficulty date: June 30, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON AFT SIDE OF REAR ENG MOUNT BULKHEAD WAS FOUND 1 EA SCREW HOLE CRACKED ON 1 O/C AND 2 O/C POSITION APPROX .1250" AND .2500 " LENGTH (NR 1 PYLON AFT SIDE OF REAR ENG MOUNT BULKHEAD LT FRAME WEB REPLACE ACCOMPLISHED IAW RS54-53-37139, REV A).
